NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Please Dr. I took artesenut last week because am experiencing some malaria signs this week I had catar and took bucold and it subsided now an experiencing slight headache since last night. what could be the problem please. "

    User Avatar
    A 32 years year old male asked:
    3 years ago
    Please Dr. I took artesenut last week because am experiencing some malaria signs this week I had catar and took bucold and it subsided now an experiencing slight headache since last night. what could be the problem please.
    Dr. Babalola I answered:
    3 years ago
    Have you done any investigations like malaria test?
    Doctors avatar
    User Avatar
    A 32 years year old male asked:
    3 years ago
    no I have not done any But can't the drug I took help in relieving me of these malaria symptoms.
    Dr. Babalola I answered:
    3 years ago
    Truth is you need to be sure that what you're treating is even malaria. Kindly do a malaria test, and a full blood count. cheers.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app